# SDR AALA202102159023

- Difficulty date: February 13, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 31 hours, 19 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Out Of Adjust
- Location: Row 16a
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PANEL BELOW OVERWING EXIT DOOR ROW16A IS NOT PROPERLY SET. CYCLED EMERGENCY EXIT DOOR AND REPOSITIONED PANEL 16A REF AMM 52-22-51.
